OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4096

Title: On Simplicial Toric Varieties of Codimension 2
Authors: Barile, Margherita
Keywords: Toric Varieties
Set-Theoretic Complete Intersection
Positive Characteristic
Affine Semigroups
Etale Cohomology
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: Margherita Barile, "On Simplicial Toric Varieties of Codimension 2", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 9-42.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: We describe classes of toric varieties of codimension 2 which are either minimally defined by 3 binomial equations over any algebraically closed field, or are set-theoretic complete intersections in exactly one positive characteristic.
URI: http://hdl.handle.net/10077/4096
ISSN: 0049-4704
MS Classification: 14M25
14F20
14M10
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
Barile RendMat39.pdf242.29 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.